# SDR ASAA1057997

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,152 hours, 4,090 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND "ELEC" LIGHT ON OVERHEAD PANEL.  PERFORMED FIM TASK 24 31 00 ELEC LIGHT BIT PROCEDURE FOUND TO BE INTERMITTENT FAULTS CLEARED FAULTS ACCOMPLISHED BIT CHECK NO CURRENT FAULTS NOTED GROUND VERIFICATION SUCCESSFUL.
